# SDR IPXA2021041468222

- Difficulty date: March 25, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 CENTER WING BOX UPPER SKIN IS CORRODED BETWEEN STA. XCW=103 AND XCW=100.REPAIRED CORRODED UPPER SKIN IAW EA 011-5730-01-A9017 REV I/R AND EO MD11-5730-79964-A (MINOR).
